# SDR UALA2010071202461

- Difficulty date: July 10, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 35,832 hours, 7,919 cycles
- Engine: Pwa PW4077
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Part number: 372078001
- Part serial: 254
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM SCALE EXTREMELY DIM.    REPLACED RUDDER TRIM IND.  SYS GROUND CHECKS NORMAL.
